# SDR HNAA2022041400165

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 49,509 hours, 47,755 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  626     30-42  2475971  13APR22  PHL  CLOSE
      WINDSHIELD HEAT 2 FAIL DURING CLIMB.

FACT  13APR22  11:08  PHL
            R/R W/S 2 TEMP CONTROLLER IAW EMB AMM 30-42-01. OPS CHECK GOOD. OK FOR SERVICE.
